# SDR SWIA202157134

- Difficulty date: February 4, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bolt
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING VANE PANEL 695BB BOLT KEEPER ATTACH BOLTS ARE CORRODED   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED RH WING VANE PANEL 695BB BOLT KEEPER ATTACH BOLTS (4 BOLTS) IAW CRJ 200 AMM 27-54-05-000/400-801.
